MathSciNet Relay Station
MathSciNet bibliographic data
MR250107 (40 #3348) 47.40
Lebow, Arnold; Schechter, Martin Norms on quotient spaces. Bull. Amer. Math. Soc. 75 1969 1322–1325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement